# SDR DXTR20120117003

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,380 hours, 1,950 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 65264404
- Condition: Chafed
- Location: Zone 100
- Part time: 2,380 hours, 1,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REFUEL/DEFUEL FLOW TUBE ASSY IS CHAFED BEYOND LIMITS.
